Conformal actions with prescribed periods on Riemann surfaces

Grzegorz Gromadzki , Wacław Marzantowicz

Abstract

n/a
Author Grzegorz Gromadzki (FMPI / IM)
Grzegorz Gromadzki,,
- Institute of Mathematics
, Wacław Marzantowicz
Wacław Marzantowicz,,
-
Journal seriesFundamenta Mathematicae, ISSN 0016-2736, (A 20 pkt)
Issue year2011
Vol213
No2
Pages169-190
Keywords in EnglishRiemann and Klein surfaces, automorphisms, periods, homotopy minimal periods, homotopy holomorphic minimal periods
DOIDOI:10.4064/fm213-2-3
URL http://journals.impan.pl/cgi-bin/doi?fm213-2-3
Languageen angielski
Score (nominal)20
Publication indicators WoS Impact Factor: 2011 = 0.408 (2) - 2011=0.455 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back